# SDR CA991231034

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,010 hours
- Engine: Pwa JT8D7A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Component: Flight Compartme
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS CHAIR FAILED TO LOCK FORE AND AFT. CHAIR REPLACED.
